# SDR REXA2017031300368

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE COMPARTMENT AFT WALL AND GALLEY TRIM EMERGENCY EXIT LIGHTS FAILED OPS CHECKS.   REMOVED AND REPLACED ON EMERGENCY LIGHT BATTERY CHARGER NR 1 IAW  CMM 25-60-03. OPS TESTED GOOD IAW AMM 33-51-00-710-802.
